MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 30CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 30CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0294-01
Medical Device Problem Codes Pacing Problem (1439); Obstruction of Flow (2423); Inappropriate Waveform (2536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id: (b)(4).
 
Event or Problem Description
It was reported by the customer via emergency support program line, that the intra aortic balloon (iab) mega 30cch had difficult/ unable to monitor waveform & clotted lumen.There were no patient harm or injury was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11 corrected fields: h6 (medical device problem code, investigation findings, component codes, investigation conclusions) keeping g4 field blank as data is not available.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields:b4,g3,g6,h2,h6(type of investigation, investigation findings,component code,conclusion),h11.Nurse called requesting assistance with obtaining an arterial waveform after placing a balloon pump.The pump displayed arterial pressures greater than three hundred over three hundred and although the line was flushed aspiration was unsuccessful.It was explained that the inner lumen was likely clotted and recommendations were given to either place a radial arterial line or replace the catheter while still in the cath lab.Guidance was provided on flushing the inner lumen after aspiration during insertion and capping the inner lumen if an alternate arterial line was used.The nurse later confirmed they would replace the intra aortic balloon catheter.Additional questions regarding pressure bag fluids and anticoagulation targets were addressed and it was clarified that these decisions follow physician or hospital policy and that the balloon should not remain immobile for more than thirty minutes.

Brand Name
MEGA 7.5FR. 30CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24637038
Report Number2248146-2026-0000790
Device Sequence Number10070020
Product Code DSP
UDI-Device Identifier10607567107950
UDI-Public(01)10607567107950(10)3000508953(17)281022(11)251022
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0294-01
Device Catalogue Number0684-00-0294-01
Device Lot Number3000508953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/30/2026
04/03/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/01/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Patient Age52 YR
Patient SexFemale
Patient Weight67 KG